# SDR I7ER 0901

- Difficulty date: April 6, 2009
- Submitted: April 8, 2009
- Operation: General aviation
- Filed by: Intech Aerospace, LLC, repair station I7ER029Y
- Aircraft: N14904
- Make and model: Emb EMB-145LR
- Aircraft serial: 477
- Aircraft time: 18,516 hours, 14,070 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Frame
- Part number: 410710061
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BASE FRAME ASSY (LEG) HAVE BEEN FOUND CRACKED IN THE AREA SURROUNDING ATTACHMENT FROM FRAME TO SEAT.   ON THIS PARTICULAR ACFT 10 DOUBLE SEAT BASE FRAME (LEG) ASSEMBLIES WERE FOUND CRACKED. THIS PARTICULAR PART HAS BEEN REMOVED AND REPLACED WITH NEW PART.
